# SDR YENA2025071800733

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 5,296 hours, 985 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015511
- Part serial: 54900
- Condition: Failed
- Location: Zone 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#354, DUB-JFK. (ETOPS) ENG 1 FIRE LOOP B  ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REF LOGPAGE 4353751 ITEM #1 FOR REMOVED AND REPLACED OF AFT FIRE LOOP ASY REMOVED AND REPLACED. MDDR CLEARED DUE TO NO FAULTS SINCE THE LOOP HAS BEEN CHANGED. MX-4 UPDATED PLACARD RMEOVED MCC NOTIFIED.
